Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Pls advise my worry
Sep 7, 2010

I am living wt HIV 6 years without taking any medication ,recently I am going thru often urine infection , pain from waist , whole leg , very tired , red rashes on my body and hand itchy. What Can I do ? What type of vitamine will help me ? Can I avoid medication ? Please adv as I am so worry

Response from Mr. Vergel

You should get your HIV viral load and CD4 cells tested to see what is happening to your immune system. There could be many reasons for your symptoms.



Previous
weight loss in son recently diagnosed
Next
JUVEN SUPPLEMENT

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement